# SDR WTAA960069

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED MOMENTARILY AFTER GEAR RETRACTION.  GEAR DOOR REPORTED SLOW TO CLOSE.  MAINTENANCE ADJUSTED UPLOCK ACTUATOR ON LEFT MAIN LANDING GEAR.  GEAR RETRACTION AND EXTENSION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
